# SDR 22AA20081004

- Difficulty date: October 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46998
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF50C2
- Part serial: 517608
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HEARD LOUD NOISE.  TOWER ADVISED, FLAMES COMING FROM AIRCRAFT AND NR 1 ENGINE EGT WENT TO RED LINE.  ENGINE SHUTDOWN ON ITS OWN.  ENGINE CHANGE IN PROGRESS.
